# SDR TWAA0008705

- Difficulty date: June 3, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 11,316 hours, 3,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING AFT FLAP SECTION, 5 FT O/B OF FUSELAGE HAD HOLE IN COMPOSITE LOWER SURFACE 0.90 IN BY 0.5 IN, LOCATED 13 INCHES AFT OF L/E.  INSTALLED HOT BOND ON AFT FLAP O/B OF FUSELAGE PER SRM 51-70-10 AND 57-53-01.  REPAIR WAS 2 IN BY 3 IN.
